# SDR CA130531009

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,197 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 04540231
- Condition: Cracked
- Location: Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FOUND RISER CRACKED WERE IT ENTERS MUFFLER, 3" CRACK.
